Processing may take a few seconds...

Article


Title

Resonance study of spring pendulum based on asymptotic solutions with polynomial approximation in quadratic means

Authors

[ 1 ] Instytut Mechaniki Stosowanej, Wydział Inżynierii Mechanicznej, Politechnika Poznańska | [ 2 ] Instytut Matematyki, Wydział Automatyki, Robotyki i Elektrotechniki, Politechnika Poznańska | [ P ] employee | [ E ] pensioner

Scientific discipline (Law 2.0)

[2.8] Mechanical engineering

Year of publication

2021

Published in

Meccanica

Journal year: 2021 | Journal volume: vol. 56 | Journal number: iss. 4

Article type

scientific article

Publication language

english

Keywords
EN
  • method of multiple scales
  • geometric nonlinearity
  • polynomial approximation
  • pendulum
  • primary resonance
Date of online publication

29.04.2020

Pages (from - to)

963 - 980

DOI

10.1007/s11012-020-01164-8

URL

https://link.springer.com/article/10.1007/s11012-020-01164-8

License type

CC BY (attribution alone)

Open Access Mode

czasopismo hybrydowe

Open Access Text Version

final published version

Date of Open Access to the publication

in press

Points of MNiSW / journal

100.0

Points of MNiSW / journal in years 2017-2021

100.0

Impact Factor

2.258 [List 2020]

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.